# SDR SWIA2018070944874

- Difficulty date: June 16, 2018
- Submitted: July 9, 2018
- Operation: Air carrier
- Aircraft: N722EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10127
- Aircraft time: 24,690 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Chafed
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT INBOARD FLAP VANE MIDDLE LEADING EDGE PANEL HAS CHAFE DAMAGE. (C-CHECK) 07/08/2018 REPAIRED RT INBOARD FLAP VANE, MIDDLE LEADING EDGE CAP IAW REO.
